# SDR DALA2019011800384

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0907909) DURING CURRENT MAJOR H1 CHECK AT AEM, A DENT WAS FOUND AFFECTING THE FUSELAGE SKIN BETWEEN BSTA 360 + 3.252 IN FROM S-15L TO S-16 L. MAINTENANCE REPAIRED DAMAGE PER ERA 574092-14.
